There is a good possibility that your neck problem is responsible for at least a part of your headache and tingling in arm and legs. It is possible that there is some degree of nerve compression due to bulging disc and narrowing of the disc space which is causing tingling sensation.
What other medications are you on apart from Topamax?
I would suggest you to do some neck exercises daily and apply heat and ice therapy to the affected part.
For migraines the best treatment is avoidance of trigger. You can also take magnesium supplements which have been known to prevent migraine attacks. Bio feedback therapy is another option.
Thank you Dr for your reply. I am currently taking Dyazide, Premarin, Allegra-D, Wellbutrin SR, and Zocor. I have RX for Clonazepan PRN, Flexaril PRN, some Advil and Relpax PRN but seldom use the Klonopin or Flexaril because they knock me out, and make me even more dizzy. I have tried the Bio Feedback in the past, and I do practice meditation and relaxation techniques. I do use ice on my neck, but havnt tried heat. I have had physcial therapy in the past as well. Most of what I have now is degenerative arthritis and my PCP said he didnt think therapy would help. If I strech my neck even side to side it grinds, if I lean it back I get very very dizzy and nauseus. I sometimes think traction on my neck would feel really good, That may sound grusome, but it really sounds wonderful to me. It really feels as if my neck bones are all scrunched together. My Dr said the MRI didnt indicate that. That is why I am waiting to see a specialist, a second openion for that matter. I just feel there is much more to it. How much magnesium would I need to take? I would much rather try something more natural than Topamax, it seems the Topamax is or can be quite toxic.
The dose of magnesium is 400-500 mg/day; some people start with 60-70% of the recommended dose first.
Magnesium salts can cause constipation so please make sure you take a diet rich in fibers.
Please check the link below it has some useful information.